Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Ait Khellou, M. and Douiri, S.M. and El Hadfi, Y. (2018) Existence result for nonlinear elliptic unilateral problems in Musielak framework with L1 data. Ricerche di Matematica, 67 (2). pp. 657-682.

Khellou, M.A. and Douiri, S.M. and El Hadfi, Y. (2018) Nonlinear unilateral parabolic problems in musielak–orlicz spaces with L1 data. Topological Methods in Nonlinear Analysis, 51 (2). pp. 429-457.

This list was generated on Sat Jan 16 03:16:03 2021 CET.